# SDR SWAA2023041918634

- Difficulty date: March 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 747 AND LBL 45 CEILING AREA AFT CARGO COMPARTMENT 2023-191848<[01] TOOL USED: DIGITAL CALIPER; P/N: 500-197-30; S/N: A21303968; DUE DATE: 06-MAY-23.;[02] REPLACED ANGLE AND FASTENERS LOCATED BS 727E TO 847 AND LBL 45 CEILING AREA AFT CARGO COMPARTMENT. I.A.W. B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #149A9491; SHEET 44; REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE AND FASTENERS LOCATED BS 727E TO 847 AND LBL 45 CEILING AREA AFT CARGO COMPARTMENT. I.A.W. B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #149A9491; SHEET 44; REV -.  SEE INDIVIDUAL SIGN OFF BELOW
